MAUDE Adverse Event Report: Cardinal Health 200, LLC CARDINAL HEALTH; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Cardinal Health 200, LLC CARDINAL HEALTH; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Model Number K87
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
CARDINAL HEALTH
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50412637
Report Number1423537-2026-00266
Device Sequence Number9108032
Product Code GCX
UDI-Device Identifier00885380030164
UDI-Public(01)00885380030164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK87
Device Catalogue NumberK87
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown